# SDR AU000183

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Failed
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT  MAIN FUEL TANK TRANSFER PUMP FAILED.  INSPECTION FOUND BURNT CONNECTOR.
